# SDR GTIA2021110136084

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 19,070 hours, 8,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER/ CREW DOOR R1 AND L2 DOOR ASSIST BOTTLE NEEDS SERVICING.-SERVICED PASSENGER/CREW DOOR R1 AND L2 IAW AMM 52-10-00
